Boundedness of moduli of varieties of general type

C. D. Hacon, J. McKernan, C. Xu

Research output: Contribution to journalArticlepeer-review

32 Scopus citations


We show that the family of semi log canonical pairs with ample log canonical class and with fixed volume is bounded.

Original languageEnglish (US)
Pages (from-to)865-901
Number of pages37
JournalJournal of the European Mathematical Society
Issue number4
StatePublished - 2018
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • General Mathematics
  • Applied Mathematics


  • Abundance
  • Boundedness
  • General type
  • Minimal model program
  • Moduli


Dive into the research topics of 'Boundedness of moduli of varieties of general type'. Together they form a unique fingerprint.

Cite this